# SDR 98ZZZX808

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N416ES
- Make and model: Cessna 182S
- Aircraft serial: 18280078
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Belt Guide
- Condition: Interference
- Location: Aft Shoulder
- Part time: 15 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SHOULDER BELT GUIDES ON OUTBOARD SIDES OF SEAT BACK STRIKES SHOULDER BELT REEL WHEN SEAT BACK IS RECLINED.  SUBMITTER SUGGESTED RE-DESIGNING THE BELT GUIDE OR LIMIT SEAT RECLINE ANGLE.  A LITTLE ENGINEERING REVIEW OF COMPONENT COMPATIBILITY WOULD ELIMINATE THESE TYPE PROBLEMS AT AN EARLY STAGE.
